Items where Author is "Ozcag, Emin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ozcag, Emin and Lazarova, Limonka and Jolevska-Tuneska, Biljana (2016) Defining Compositions of x^μ_+,|x|^μ,x^{−s}and x^{−s}ln|x| as Neutrix Limit of Regular Sequences. Communications in Mathematics and Statistics, 4 (1). pp. 63-80. ISSN 2194-6701 (Print) 2194-671X (Online)

Lazarova, Limonka and Jolevska-Tuneska, Biljana and Akturk, Inci and Ozcag, Emin (2016) Note on the Distribution Composition (x_+^\ mu)^\ lambda. Bulletin of the Malaysian Mathematical Sciences Society. pp. 1-13. ISSN 0126-6705 (print) / 2180-4206 (online)

This list was generated on Tue Nov 20 07:14:13 2018 CET.